Table of Contents
ISRN Applied Mathematics
Volume 2013, Article ID 650197, 4 pages
http://dx.doi.org/10.1155/2013/650197
Research Article

On the Attractor of the Product System

1Department of Basic Science, Dalian Naval Academy, Dalian, Liaoning 116018, China
2Department of Mathematics, Dalian Nationalities University, Dalian, Liaoning 116600, China

Received 1 June 2013; Accepted 7 August 2013

Academic Editors: G. Stavroulakis and W. Yeih

Copyright © 2013 Guifeng Huang and Lidong Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Milnor, “On the concept of attractor,” Communications in Mathematical Physics, vol. 99, no. 2, pp. 177–195, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. K. J. Falconer, The Geometry of Fractal Sets, vol. 85, Cambridge University Press, Cambridge, UK, 1986. View at MathSciNet
  3. G. F. Huang, L. D. Wang, and G. F. Liao, “A note on the unimodal Feigenbum's maps,” International Journal of Modern Physics B, vol. 14, pp. 3101–3111, 2009. View at Google Scholar
  4. G. F. Huang and L. D. Wang, “On the attractors of Feigenbaum maps,” Annales Polonici Mathematici. In press.
  5. L. S. Block and W. A. Coppel, Dynamics in One Dimension, vol. 1513 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1992. View at MathSciNet
  6. V. J. López and L. Snoha, “There are no piecewise linear maps of type 2,” Transactions of the American Mathematical Society, vol. 349, no. 4, pp. 1377–1387, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. J. Feigenbaum, “Quantitative universality for a class of nonlinear transformations,” Journal of Statistical Physics, vol. 19, no. 1, pp. 25–52, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. L. Yang and J. Z. Zhang, “The second type of Feigenbaum's functional equations,” Science China, vol. 12, pp. 1061–1069, 1985 (Chinese). View at Google Scholar
  9. K. Falconer, Fractal Geometry: Mathematical Foundations and Applications, John Wiley & Sons, Chichester, UK, 1990. View at MathSciNet